# SDR 95ZZZX4448

- Difficulty date: August 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-1
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Cylinder Housing
- Part number: C4266311
- Condition: Mismanufactured
- Location: Main Rotor Servo
- Component: 206076062003
- Stage of operation: IN
- Nature of condition: L, W
- Precautionary procedure: K

## Discrepancy

ASSEMBLED SERVO SN RH-0827 FOR TESTING.  SERVO FAILED MANUAL OPERATION TEST, PAGE 23, STEP 1, MANUFACTURER MM.  MANUAL OPERATION TEST STATES, 'THE FORCE REQUIRED AT INPUT LEVER TO START MOVING THE ACTUATOR AND MANUALLY CYCLE IT SHALL NOT EXCEED 26 POUNDS.'  ONE-HUNDRED POUNDS OF FORCE WAS REQUIRED TO MOVE THE ACTUATOR.  UPON REMOVAL OF THE CYLINDER EXTENSION NOTED THE CYLINDER EXTENSION WAS BEING CONTACTED BY THE PISTON ON THE LEFT SIDE.  AFTER PRECISE MEASURING, THE PISTON BORE WAS FOUND TO BE OFF-CENTER.
